# SDR 2002FA0000013

- Difficulty date: November 12, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Aircraft: N712TA
- Make and model: Beech 400A
- Aircraft serial: RK186
- Engine: Pwa JT15D5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 45A34361005
- Condition: Cracked
- Location: Engine
- Part time: 2,799 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A ROUTINE SCHEDULED INSPECTION,  INSPECTORS NOTED THE LT FORWARD ENGINE MOUNT TO BE CRACKED.
